Back to Search
Start Over
The initial value problems of first order impulsive differential equations in Banach spaces.
- Source :
-
Applied Mathematics & Mechanics . Jan2000, Vol. 21 Issue 1, p33-42. 10p. - Publication Year :
- 2000
-
Abstract
- In this paper, by using of monotone iterative technique, the existence and iterative approximation of the minimax quasi-solutions of the initial value problems for more general first order impulsive differential equations in Banach spaces are investigated. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 02534827
- Volume :
- 21
- Issue :
- 1
- Database :
- Academic Search Index
- Journal :
- Applied Mathematics & Mechanics
- Publication Type :
- Academic Journal
- Accession number :
- 51556913
- Full Text :
- https://doi.org/10.1007/BF02458537